MathSciNet Relay Station
MathSciNet bibliographic data
MR832048 (87m:46056) 46E10 (46F05)
Meise, Reinhold; Taylor, B. Alan Opérateurs linéaires continus d'extension pour les fonctions ultradifférentiables sur des intervalles compacts. (French) [Continuous linear extension operators for ultradifferentiable functions on compact intervals] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 6, 219–222.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement